# SDR UPS08M52286

- Difficulty date: April 2, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO - BILGE AREA AT BS 1701 TO BS 1710 LONGERON 52 FOUND CRACKED AS MARKED.  EXISTING SPLICE AT STA 1701 - 1710 LONGERON 52 REMOVED, CRACKED LONGERON TRIMMED.  HFEC INSP C/O ON REWORKED AREA, FOUND NO CRACK EVIDENT.  REPAIR LONGERON FABRICATED.  FPI C/O ON FAB LONGERON, FOUND NO CRACK EVIDENT.  REPAIR SPLICE FAB & FPI C/O, FOUND NO CRACK EVIDENT.  HOLES PICK-UP ON LONGERON & SPLICE.  NEW LONGERON & SPLICE PAINTED & INSTALLED PER SRM 51-33-01VII R35.
